Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2018, Vol. 27 Issue (7): 070302    DOI: 10.1088/1674-1056/27/7/070302
GENERAL Current Issue| Next Issue| Archive| Adv Search |
Uncertainty relations in the product form
Xiaofen Huang(黄晓芬)1, Ting-Gui Zhang(张廷桂)1, Naihuan Jing(景乃桓)2,3
1 School of Mathematics and Statistics, Hainan Normal University, Haikou 571158, China;
2 School of Mathematics, South China University of Technology, Guangzhou 510640, China;
3 Department of Mathematics, North Carolina State University, Raleigh, NC 27695, USA

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail:
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: